kELLY YES it does say this in the side effect part of the drug please call the doctor and tell the doctor it is getting too much and also it can mess with your bowels which bring more pain and intestinal problems but here is the part on the side effects from drugs.com please call your doctor tomorrow and get this taken care of. Chuck1957(((((( Incidence not known:
Abdominal or stomach pain**********
clay-colored stools ************
diarrhea ************ as you know the main one is the abdominal stomach pain. but the other things I marked can make it a bit worse also, have a good evening Chuck.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2010 • 1 answer
Posted 14 Nov 2011 • 6 answers
Posted 11 Feb 2014 • 1 answer
Posted 22 May 2014 • 2 answers
I am taking 10 mg amlodipine and it makes me fatigued and muscles in legs don't want to work, bad...
Posted 23 Sep 2018 • 1 answer